Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 2, 2012, 12:01 AM CDT for Carroll County, Crawford County, Sac County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2012, 12:01 AM CDT (05:01 UTC)
- Expired
- May 2, 2012, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, IA, Crawford County, IA, Sac County, IA
The radar
The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 12:25 AM CDT | TSTM WND GST 60 | 3 N Deloit, IA | SEVERAL BRANCHES DOWN, A FEW 4 INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 9:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
351
WUUS53 KDMX 020501
SVRDMX
IAC027-047-161-020545-
/O.NEW.KDMX.SV.W.0031.120502T0501Z-120502T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1201 AM CDT WED MAY 2 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
NORTHERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...
WESTERN SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 1245 AM CDT
* AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTH OF DENISON...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ODEBOLT...LAKE VIEW...DELOIT...KIRON...VAIL...WESTSIDE...ARCADIA...
WALL LAKE AND BREDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
&&
LAT...LON 4220 9568 4222 9564 4222 9534 4235 9533
4248 9504 4206 9493 4196 9568
TIME...MOT...LOC 0502Z 255DEG 27KT 4216 9535
WIND...HAIL 60MPH 1.00IN
$$
DONAVON1 follow-up statement
212
WWUS53 KDMX 020529
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1229 AM CDT WED MAY 2 2012
IAC027-047-161-020545-
/O.CON.KDMX.SV.W.0031.000000T0000Z-120502T0545Z/
SAC IA-CARROLL IA-CRAWFORD IA-
1229 AM CDT WED MAY 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CRAWFORD...NORTHWESTERN CARROLL AND WESTERN SAC COUNTIES UNTIL 1245
AM CDT...
AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTHEAST OF DENISON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE VIEW...WESTSIDE...WALL LAKE...ARCADIA AND BREDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4220 9568 4222 9564 4222 9534 4235 9533
4248 9504 4206 9493 4196 9568
TIME...MOT...LOC 0530Z 271DEG 40KT 4216 9521
WIND...HAIL 60MPH 1.00IN
$$
BEERENDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:50 PM CDT, 11 minutes earlier.
Area forecast discussion, May 1, 11:50 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1150 PM CDT TUE MAY 1 2012 .SHORT TERM /TONIGHT/... STRONG MOISTURE ADVECTION UNDERWAY WITH MAIN FOCUS TO THE NORTHWEST AND NORTH OF THE CWA. WITH CORFIDI VECTORS SUGGESTING THE PRECIP COMPLEX WILL DROP SEWD...WILL GO WITH THE GRADUAL EXPANSION OF TSRA SOUTHEAST ACROSS THE WHOLE CWA DURING THE NIGHT WITH THE INTENSITY DECREASING WITH TIME AND DISTANCE FROM THE SUPPORT. WILL LIKELY SEE THE CONVECTION DIMINISH LATER TONIGHT AS THE UPPER LEVEL S/WV PASSES BY AS WELL. AN AREA TO WATCH WILL BE THE EDGE OF THE COOL POOL FROM THE SMALL COMPLEX THAT BRUSHED THE SOUTHEAST PART OF THE STATE THIS AFTERNOON. WOULD NOT BE SURPRISED TO SEE SOME DEVELOPMENT ALONG THE EDGE OR A LITTLE SOUTHWEST OF THE COOL POOL AND WILL PUT IN SOME ISOLATED TSRA TO COVER THAT. OTHER THAN THAT...EXPECTED TO SEE THE LATE NIGHT FEATURED WITH ISOLATED CONVECTION AND WIDESPREAD LOW CLOUDS WITH THE DAY WED STARTING OUT SIMILAR TO THIS MORNING ONLY WARMER. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... IT APPEARS THAT WE WILL REMAIN IN A WARM AND ACTIVE PATTERN FOR THE BULK OF THE SEVEN DAY FORECAST. FROM WEDNESDAY INTO FRIDAY WE WILL REMAIN BENEATH WEST SOUTHWESTERLY 500 MB FLOW...ALLOWING A SERIES OF IMPULSES MOVING OVERHEAD TO TRIGGER CONVECTIVE EPISODES. THUNDERSTORM DEVELOPMENT WILL BE ENHANCED BY THE SHORTWAVES BUT LARGELY DRIVEN BY DIURNAL HEATING...WITH INITIATION LIKELY NEAR A MORE OR LESS STATIONARY SURFACE TROUGH IN THE LATE AFTERNOON OR EVENING ON BOTH WEDNESDAY AND THURSDAY. IT APPEARS THIS TROUGH WILL LIE NEAR THE SD/MN/IA JUNCTION LATE ON WEDNESDAY...WITH CONVECTIVE INITIATION LIKELY SOMEWHERE IN THAT VICINITY BETWEEN ABOUT 20-22Z. STORMS SHOULD THEN TRAVERSE NORTHERN IOWA OVERNIGHT...WITH SOME QUESTION AS TO HOW FAR SOUTH THEY MAY BE ABLE TO TURN OR PROPAGATE TOWARD CENTRAL IOWA. ON THURSDAY THE TROUGH WILL LIE MORE ACROSS OUR AREA...PROBABLY ACROSS OUR NORTHWESTERN HALF SOMEWHERE...WITH STORMS INITIATING A BIT SOONER IN THE AFTERNOON AS CONVECTIVE INHIBITION APPEARS WEAKER ON FORECAST SOUNDINGS. HAVE MAINTAINED TIME SPLITS IN THE DAYTIME POPS FOR ANTICIPATED LATE DAY TIMING...AND THE HIGHEST POPS IN THE NORTH AND NORTHWEST WEDNESDAY AND WEDNESDAY NIGHT BUT MORE WIDESPREAD LATE ON THURSDAY DUE TO UNCERTAINTY IN THE LOCATION OF THE BOUNDARY BY THAT TIME. SEVERE WEATHER WILL BE POSSIBLE THROUGH THE PERIOD GIVEN AMPLE INSTABILITY AND DECENT WIND SHEAR...ESPECIALLY AT TIMES WHEN THE SHEAR MAY BE ENHANCED BY AN APPROACHING MID-LEVEL WAVE AND/OR A NOCTURNALLY ENHANCED LOW-LEVEL JET FEATURE. SPC HAS US INCLUDED IN SLIGHT RISKS FOR BOTH DAYS ACCORDINGLY WHICH SEEMS VERY REASONABLE. TEMPERATUREWISE THE PERIOD FROM WEDNESDAY THROUGH FRIDAY ALL APPEARS QUITE WARM AS WE WILL SEE MORE OR LESS SOUTHERLY SURFACE FLOW FOR THE MAJORITY OF THAT PERIOD WITH INCREASING LOW-LEVEL MOISTURE PROMOTING HIGHER OVERNIGHT LOWS AS WELL. ONCE THE LAST OF THE MID-WEEK SHORTWAVES MOVES AWAY FROM OUR AREA ON THURSDAY NIGHT IT APPEARS WE WILL SEE A PERIOD OF WEAK RIDGING FROM FRIDAY INTO SATURDAY. HAVE TRIMMED BACK POPS TO SLIGHTS ON FRIDAY AND SATURDAY...BUT KEPT CHANCES IN ON FRIDAY NIGHT AS SEVERAL MODELS INDICATE THE POTENTIAL FOR A 500 MB RIPPLE OVERTOPPING THE RIDGE THAT COULD PROMOTE SOME OVERNIGHT STORM DEVELOPMENT. BY SATURDAY NIGHT ANOTHER DEEP TROUGH WILL BE BUILDING DOWN THE WESTERN U.S. AND WE WILL SEE A RETURN OF WEST SOUTHWESTERLY 500 MB FLOW THROUGH THE REMAINDER OF THE PERIOD. LONG RANGE MODELS BECOME INCREASINGLY DIVERGENT BY NEXT WEEK...AS IS TO BE EXPECTED IN SUCH A RELATIVELY WEAK STEERING PATTERN...AND HAVE NOT STRAYED FROM INHERITED FORECAST IN THE OUT PERIODS. IT DOES APPEAR THAT A SHORTWAVE MOVING THROUGH WITH THE RETURN OF WEST SOUTHWESTERLY MID-LEVEL FLOW LATE ON SUNDAY WILL FINALLY PUSH OUR PESKY SURFACE TROUGH SOUTHEASTWARD INTO THE OHIO RIVER VALLEY...SO WE WILL LIKELY SEE COOLER WEATHER EARLY NEXT WEEK AND HAVE STUCK WITH ONLY ISOLATED THUNDER MENTION WHICH MAY STILL BE OVERDONE. && .AVIATION...02/06Z LINE OF STORMS CONTINUES TO WORK ITS WAY ACROSS THE CWA...WITH MAINLY MVFR BUT A FEW IFR CIGS. EXPECT STORMS TO GRADUALLY WORK THROUGH ALL TAF SITES FROM NORTHWEST TO SOUTHEAST OVER THE NEXT FEW HOURS...FINALLY MOVING OUT OF KOTM TOWARD 12Z OR A BIT BEFORE. GUSTY WINDS AND HAIL COULD ACCOMPANY THE STORMS AS THEY MOVE THROUGH THE TAF SITES. ANOTHER ROUND OF THUNDERSTORMS EXPECTED TO DEVELOP LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. COULD IMPACT ALL TAF SITES AS WEAK BOUNDARY WILL BE DRAPED ACROSS THE CWA. THEREFORE HAVE ADDRESSED THIS FOR NOW WITH VCSH AT ALL TAF SITES DURING THE LATTER PORTION OF THE FORECAST PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MS MAY 12 LONG TERM...LEE AVIATION...BEERENDS
Hazardous weather outlook, May 1, 3:44 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 344 PM CDT TUE MAY 1 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-022045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 344 PM CDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD ACROSS THE AREA FROM THE NORTHWEST TONIGHT. SOME STORMS MAY BE SEVERE...MAINLY NORTH AND WEST...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VARIED THUNDERSTORM CHANCES WILL LINGER THROUGH EARLY NEXT WEEK. THE SLIGHT RISK OF SEVERE WEATHER IS EXPECTED TO CONTINUE THROUGH THURSDAY WITH LARGE HAIL AND DAMAGING WINDS STILL THE PRIMARY THREATS. THE SEVERE WEATHER POTENTIAL FOR THE END OF THIS WEEK AND EARLY NEXT WEEK WILL BE BETTER DETERMINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THURSDAY...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. SMALL/LEE
In the hours before
Local storm report, May 1, 10:27 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1027 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 5 W ESTHERVILLE 43.40N 94.93W
05/01/2012 E0.88 INCH DICKINSON IA EMERGENCY MNGR
&&
KDLocal storm report, May 1, 11:05 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1105 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 3 NNE WHITTEMORE 43.10N 94.40W
05/01/2012 E60.00 MPH KOSSUTH IA TRAINED SPOTTER
TRAINED SPOTTER DRIVING ON HIGHWAY 15 BETWEEN WHITTEMORE
AND FENTON ESTIMATED 60 MPH WINDS AND HAD TROUBLE
CONTROLLING HIS CAR. REPORTED SEVERAL CARS IN THE DITCH
AND QUARTER HAIL BEGAN FALLING AT 1058 PM.
&&
FBOKSASpecial weather statement, May 1, 11:17 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1117 PM CDT TUE MAY 1 2012 IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-071-020530- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS-ADAIR- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON... BOONE...AUDUBON...GUTHRIE CENTER...ATLANTIC...GREENFIELD 1117 PM CDT TUE MAY 1 2012 ...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN POSSIBLE INTO THE NIGHT... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH CENTRAL IOWA THROUGH AT LEAST MIDNIGHT. FARTHER SOUTH AND WEST THUNDERSTORMS CONTINUE TO EXPAND FROM EASTERN NEBRASKA INTO WESTERN IOWA AND WILL MOVE FARTHER INTO IOWA DURING THE EARLY MORNING HOURS. THE POTENTIAL FOR THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS WITH LOCALIZED FLOODING WILL INCREASE FROM ATLANTIC NORTHWEST TOWARD DENISON...BOONE...FORT DODGE AND MASON CITY EARLY THURSDAY MORNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THESE AREAS UNTIL 200 AM. SMALL
Local storm report, May 1, 11:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1140 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL N SAC CITY 42.42N 95.00W
05/01/2012 E0.75 INCH SAC IA TRAINED SPOTTER
&&
KDLocal storm report, May 1, 11:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1145 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND GST 2 NNW FORT DODGE 42.53N 94.19W
05/01/2012 E60 MPH WEBSTER IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL BLOWING
VERTICALLY AGAINST THE WINDOW. ESTIMATED AT LEAST 60 MPH
WIND GUSTS
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:59 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 46 min |
| May 1, 10:45 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Palo Alto | 45 min |
| May 1, 11:24 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster, Wright | 51 min |
| May 1, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 25 min |
| May 2, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Greene, Sac | 52 min |
| May 2, 1:02 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 43 min |
| May 2, 1:07 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Carroll, Dallas, Greene, Guthrie | 38 min |
| May 2, 1:24 AM CDT | Tornado Warning | DMX | Boone | 36 min |
| May 2, 1:27 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 48 min |
| May 2, 1:39 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 51 min |
| May 2, 1:47 AM CDT | Tornado Warning | DMX | Boone, Hamilton, Hardin, Story | 28 min |
| May 2, 1:53 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 52 min |
| May 2, 2:04 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 41 min |
| May 2, 2:37 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Marshall, Tama | 36 min |
| May 2, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 15 min |
| May 2, 3:46 PM CDT | Flash Flood Watch | DMX | Black Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 1 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.